Tokyo Journal of Mathematics

On Generalised Kummer Congruences and Higher Rank Iwasawa Theory at Arbitrary Weights

Kwok-Wing TSOI

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In recent work Burns, Kurihara and Sano introduced a natural notion of (generalised) Stark elements of arbitrary rank and weight and conjectured a precise congruence relation between Stark elements of a fixed rank and different weights. This conjecture was shown to simultaneously generalise both the classical congruences of Kummer and the explicit reciprocity law of Artin-Hasse and Iwasawa. In this article, we show that the congruence conjecture also implies that the Iwasawa theoretical `zeta element' that is conjecturally associated to the multiplicative group has good interpolation properties at arbitrary even integers.

Article information

Source
Tokyo J. Math., Advance publication (2019), 26 pages.

Dates
First available in Project Euclid: 24 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1566612095

Subjects
Primary: 11S40: Zeta functions and $L$-functions [See also 11M41, 19F27]

Citation

TSOI, Kwok-Wing. On Generalised Kummer Congruences and Higher Rank Iwasawa Theory at Arbitrary Weights. Tokyo J. Math., advance publication, 24 August 2019. https://projecteuclid.org/euclid.tjm/1566612095


Export citation

References

  • \BibAuthorsS. Bloch and K. Kato, $L$-functions and Tamagawa numbers of motives, in: The Grothendieck Festschrift, vol. 1, Prog. in Math. 86 (Birkhäuser, Boston, 1990), 333–400.
  • \BibAuthorsD. Burns and M. Flach, Equivariant Tamagawa numbers for motives with (non-commutative) coefficients, Doc. Math. 6 (2001), 501–570.
  • \BibAuthorsD. Burns and M. Flach, Tamagawa numbers for motives with (noncommutative) coefficients, II, Amer. J. Math. 125 (2003), 475–512.
  • \BibAuthorsD. Burns and M. Flach, On the equivariant Tamagawa number conjecture for Tate motives, Part II, Doc. Math. Extra Volume: John H.\:Coates Sixtieth Birthday (2006), 133–163.
  • \BibAuthorsD. Burns and C. Greither, On the Equivariant Tamagawa Number Conjecture for Tate motives, Invent. math. 153 (2003), 303–359.
  • \BibAuthorsD. Burns, M. Kurihara and T. Sano, On zeta elements for $\mathbb{G}_m$, Doc. Math. 21 (2016), 555–626.
  • \BibAuthorsD. Burns, M. Kurihara and T. Sano, On Iwasawa theory, zeta elements for $\mathbb{G}_m$, and the equivariant Tamagawa number conjecture, Algebra & Number Theory 11-7 (2017), 1527–1571.
  • \BibAuthorsD. Burns, M. Kurihara and T. Sano, On Stark elements of arbitrary weight and their $p$-adic families, preprint, arXiv:1607.06607.
  • \BibAuthorsM. Flach, On the cyclotomic main conjecture for the prime 2, J. reine angew. Math. 661 (2011), 1–36.
  • \BibAuthorsJ.-M. Fontaine and B. Perrin-Riou, Autour des conjectures de Bloch et Kato: cohomologie galoisienne et valeurs de fonctions $L$, In: Motives (Seattle), Proc. Symp. Pure Math. 55, I (1994), 599–706.
  • \BibAuthorsT. Fukaya and K. Kato, A formulation of conjectures on $p$-adic zeta functions in non-commutative Iwasawa theory, Proc. St. Petersburg Math. Soc. Vol. XII, 1–85, Amer. Math. Soc. Transl. Ser. 2, 219, Amer. Math. Soc., Providence, RI, 2006.
  • \BibAuthorsK. Iwasawa, Explicit formulas for the norm residue symbols, J. Math. Soc. Japan (1968), 151–164.
  • \BibAuthorsF. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves I: Preliminaries on `det' and `Div', Math. Scand. 39 (1976), 19–55.
  • \BibAuthorsS. Lang, Algebra, 3rd ed. Springer, New York, 2002.
  • \BibAuthorsB. Mazur and A. Wiles, Class fields of abelian extensions of $\QQ$, Invent. Math. 76 (1984), 179–330.
  • \BibAuthorsK. Rubin, A Stark Conjecture `over $\bz$' for abelian $L$-functions with multiple zeros, Ann. Inst. Fourier 46 (1996), 33–62.
  • \BibAuthorsT. Sano, Refined abelian Stark conjectures and the equivariant leading term conjecture of Burns, Compositio Math. 150 (2014), 1809–1835.
  • \BibAuthorsP. Schneider, Über gewisse Galoiscohomologiegruppen, Math. Zeit. 168 (1979), 181–205.
  • \BibAuthorsD. Solomon, Abelian $L$-functions at $s=1$ and explicit reciprocity for Rubin-Stark element, Acta Arith. 143 (2010), 145–189.
  • \BibAuthorsJ. Tate, Les Conjectures de Stark sur les Fonctions $L$ d'Artin en $s= 0$ (notes par D.Bernardi et N. Schappacher), Progress in Math., 47, Birkhäuser, Boston, 1984.
  • \BibAuthorsA. Wiles, The Iwasawa conjecture for totally real fields, Ann. Math. 131 (1990), 493–540.